# SDR 2006FA0001181

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: General aviation
- Make and model: Doug MD 83
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Part number: 3617712
- Condition: Cracked
- Location: Starter
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER HOUSING FOUND CRACKED DURING DYE PENETRANT INSPECTION.
